# SDR 99ZZZX3875

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Fluctuated
- Location: Engine
- Part time: 581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER UNIT CAUSES TORQUE INDICATOR FLUCTUATION.  NEEDLE FLUCTUATES PLUS 4 PERCENT TO MINUS 4 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
